# SDR REXA2016021200212

- Difficulty date: February 12, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TRIM PANEL EMER WIRE SPLICE BROKEN.  REPAIRED GALLEY TRIM PANEL EMER WIRE SPLICE IAW ESPM 20-17-10.  OPERATIONS CHECKED GOOD.
